# SDR A6WA2019100146898

- Difficulty date: September 30, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 35,553 hours, 34,284 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430354
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING I/B FLAP VANE LEADING EDGE IS CHAFED AT I/B SECTION  REMOVED AND REPLACED RH WING IB FLAP VANE LEADING EDGE SKIN IB SECTION IAW CRJ 200 SRM 51-42-13
